# SDR SWAA2022041292619

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 67,952 hours, 39,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRTH BAR LOOSE / [01] CABIN CREW REPORTED FWD GIRT BAR BRACKET LOOSELY HOLDS BAR. BENT BRACKET FOR A TIGHTER FIT PER S.I.P NO DAMAGE NOTED TO FASTENERS OR BRACKET
